MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 10, 13MM  

ENCORE MEDICAL, L.P. DJO SURGICAL; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 10, 13MM  
Catalog Number 343-13-710 
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that patient required revision surgery due to infection.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-002795, 343-12-709, s808 - infection, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR PS KNEETM TIBIAL INSERT, SIZE 10, 13MM  
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23325098
Report Number1644408-2025-01523
Device Sequence Number21486766
Product Code JWH
UDI-Device Identifier00888912172387
UDI-Public00888912172387
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K160342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2021
Device Catalogue Number343-13-710 
Device Lot Number289U1005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
343-13-710 LOT CODE 289U1005.; 351-02-110 LOT CODE 996R1026.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale